Before administration of propofol a priority assessment by the nurse would be

Before administration of propofol a priority

This preview shows page 10 - 13 out of 22 pages.

Before administration of propofol, a priority assessment by the nurse would be to check for a history of A. low blood pressure. B. increased intraocular pressure. C. diabetic hyperlipidemia. D. seizure disorders. 1 points Question 26 A nurse is assigned to a patient who is taking lithium. Which of the following drug serum levels would indicate that the patient is at risk for adverse effects of the drug? A. 1.7 mEq/L B. 0.6 mEq/L C. 0.3 mEq/L D. 1.2 mEq/L
Image of page 10
1 points Question 27 A patient has been prescribed zolpidem (Ambien) for short-term treatment of insomnia. Which of the following will the nurse include in a teaching plan for this patient? (Select all that apply.) A. The drug should not be used for longer than 1 month. B. It is available in both quick-onset and continuous-release oral forms. C. One of the most common adverse effects of the drug is headache. D. The drug does not cause sleepiness in the morning. E. It should be taken 1 hour to 90 minutes before going to bed. 1 points Question 28 A patient has been prescribed lithium therapy. Which of the following signs and symptoms will the nurse tell the patient to report immediately? A. Increased urination B. Hair loss C. Increased thirst D. Muscle twitching 1 points Question 29 The wife of a patient who is taking haloperidol calls the clinic and reports that her husband has taken the first dose of the drug and it is not having a therapeutic effect. An appropriate response by the nurse would be A. “I'll ask the nurse practitioner if the haloperidol can be discontinued and another drug started.”
Image of page 11
B. “I'll report this to the nurse practitioner and see if he will add another drug to enhance the effects of the haloperidol.” C. “Continue the prescribed dose. It may take several days to work.” D. “I'll ask the nurse practitioner if the dosage can be increased.” 1 points Question 30 A middle-aged patient was diagnosed with major depression after a suicide attempt several months ago and has failed to respond appreciably to treatment with SSRIs. As a result, his psychiatrist has prescribed phenelzine. When planning this patient's subsequent care, what nursing diagnosis should the nurse prioritize? A. Risk for Constipation related to decreased gastrointestinal peristalsis B. Risk for Injury related to drug–drug interactions or drug–nutrient interactions C. Risk for Ineffective Peripheral Tissue Perfusion related to cardiovascular effects of phenelzine D. Risk for Infection related to immunosuppressive effects of phenelzine Test Week 5 - Quiz Started 6/29/17 8:38 AM Submitted 6/29/17 9:21 AM Due Date 7/3/17 1:59 AM Status Completed Attempt Score 28 out of 30 points Time Elapsed 43 minutes out of 1 hour and 15 minutes Instructions Please answer each question below and click Submit when you have completed the Quiz.
Image of page 12
Image of page 13

You've reached the end of your free preview.

Want to read all 22 pages?

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

Stuck? We have tutors online 24/7 who can help you get unstuck.
A+ icon
Ask Expert Tutors You can ask You can ask You can ask (will expire )
Answers in as fast as 15 minutes